• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Jun 26, 2017 News!Vol 7, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2017 Vol.7(3): 168-172 ISSN: 2010-3697
DOI: 10.7763/IJMO.2017.V7.578

A Time-Periodic Control Law for Satellite Magnetic Stabilization

Adrian-Mihail Stoica and Vasile Dragan
Abstract—The paper presents a design methodology for the automatic control system of a satellite with magnetic actuators taking into account the time periodic variation of the Earth’s magnetic field. The design method is based on using an optimal 2 H controller with periodic coefficients. These coefficients depend on the solution of a specific system of coupled Riccati type equations. An iterative numerical algorithm to solve such system is also presented. The proposed design procedure is illustrated by a case study for a CubSat in which the benefits of using a a time-periodic controller are emphasized.

Index Terms—H optimal control, satellite stabilization, system of coupled Riccati equations, time periodic control law.

A.-M. Stoica is with the University “Politehnica” of Bucharest, Faculty of Aerospace Engineering, Str. Polizu, No. 1, Ro-011061, Bucharest, Romania (e-mail: adrian.stoica@upb.ro).
V. Dragan is with the Institute of Mathematics “Simion Stoilow” of the Romanian Academy, Bucharest, Romania (e-mail: vasile.dragan@imar.ro).


Cite: Adrian-Mihail Stoica and Vasile Dragan, "A Time-Periodic Control Law for Satellite Magnetic Stabilization," International Journal of Modeling and Optimization vol. 7, no. 3, pp. 168-172, 2017.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com